Chin botox went wrong?! Please help me! (photos)

2 days ago I had Chin Botox (plastic surgery clinic), and next day at the morning I noticed this bulges/bumbs.It's not hurting. I am desperate! Please help me. What is it

Doctor Answers 7

Chin botox

This is an off label use of Botox and should only be done by a board certified dermatologist. Good results can be seen when performed by the right physician. I would suggest discussing with board certified dermatologist at the time of a visit.


West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Chin Botox

If at 10 days you still have "bulges/bumps" that you didn't have before the injection, then it can be corrected with proper treatment with additional Botox. Always seek experienced physicians with proper credentials (Board-certified dermatologist, facial plastic, Occuloplastic and general plastic surgeon) for your PRESCRIPTIVE cosmetic MEDICAL treatments for best results.

Edwin Ishoo, MD
Cambridge Facial Plastic Surgeon
4.4 out of 5 stars 20 reviews

Chin Botox question

Chin Botox can go wrong if improperly placed. If done correctly it improves the dimpling of the chin. It's too early to make a judgment right now. Wait 10 days. Fixing a problem is tough I warn you. Everything gets better in 3 to 4 months. 

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Chin botox at two days

At two days it is unlikely that the Botox has worked completely. It can take about a week or more.  Good luck.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

Botox and results

Botox is a great injection for fine lines and can be used for the wrinkles in the chin area.  The results of the Botox take two weeks to assess.  It sounds like you have some swelling form the injections.  It will take two weeks to see the results and assess how things look.  If you are concerned please contact your physician for their assessment.

Botox - To early to see any effect

The most common SIDE-EFFECTS include: Swelling, Redness, and Bruising at the site of injection. This might be some swelling or early bruise formation. The effects will start to appear in 3-4 days and will see maximum benefit in 2 weeks after the injections. I would wait the full 2 weeks before assessing the final affect. 

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained dermatologist for appropriate care."

Alim R. Devani, MD, FRCPC
Calgary Dermatologist
5.0 out of 5 stars 10 reviews

Botox

Thank you for your question and photos.  It can take up to two weeks to notice the results of Botox.  Please give yourself more time to assess the result.  If there is little or no change, it could take 3-6 months for the effects of Botox to dissipate.

All the best,

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.